Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blood coming from mouth after taking beechams and four paracetamols

after taking three cups of beechams black current drinks and four paracetamols because she had a cold and flu , she noticed blood coming from her mouth, this was four hours after taking medication. pls suggest why?
Asked On : Thu, 2 Dec 2010
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi.. Welcome to healthcaremagic community forum..
Beecham's black current contain paracetamol, phenylephrine and ascorbic acid. It looks like you have taken more than the required levels of paracetamol.
High doses of paracetamol can affect an already compromised liver inducing the bleeding. This may be one possible explanation for the bleeding spell.
Else gum inflammation may be responsible for the bleeding.
A visit to a doctor for examination and tests if necessary can explain why this happened.
Avoid use of any more paracetamol drug when using beechams black current or vice versa, unless indicated by a doctor..
Answered: Thu, 2 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor